# SDR IPXA2023111343694

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT: R/H WTB, T-CHORD, RBL 63, FOUND EXFOLIATED CORROSION. REMOVED T-CHORD AT RBL 63.0 BETWEEN FS 1180 TO FS 1240 IAW B757 SRM 51-40-02-0G. REMOVED STRAP FROM T-CHORD AT RBL 63.0 BETWEEN FS 1180 TO FS 1240 IAW B757 SRM 51-40-02-0G APPROVED.
